# SDR USAA2012123100005

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 33,094 hours, 21,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 754A000003
- Part serial: 00318
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 41,445 hours, 17,276 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR IN CABIN ON TAKEOFF OTHER THAN A DIRTY SOCK ODOR.  MAINTENANCE TROUBLESHOT CABIN AIR QUALITY PER J/C 26L00021001, ACCOMPLISHED J/C'S 26L00021005 FOR LEFT AND RIGHT ENGINES AND ACCOMPLISHED ECS DECONTAMINATION PER J/C 26L00021004.  REMOVED AND REPLACED NR 1 PACK HEAT EXCHANGERS PER AMM 21-52-24-400-001A.  OPS AND LEAK CHECK GOOD.  PERFORMED SATISFACTORY TEST FLIGHT.
